MathSciNet Relay Station
MathSciNet bibliographic data
MR1019272 54H20 (34C35 54C20 54E40 58F15)
Hiraide, Koichi Nonexistence of positively expansive maps on compact connected manifolds with boundary. Proc. Amer. Math. Soc. 110 (1990), no. 2, 565–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement